# SDR ASAA1058378

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 14,024 hours, 4,150 cycles
- System (JASC): 4990 · APU Oil System
- Part: Clamp
- Condition: Broken
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL COOLER RETURN LINE CLAMP BROKEN.  SECURED LINE REF EA800 49EA 04131.  RESOLVED BY APU REPLACEMENT ON 10/18/10 (REFERENCE ASAA1058404).
